OUT OF CONTROL BASKET CASE

customhooker
By customhooker Latest Reply 2011-02-01 13:42:56 -0600
Started 2011-01-30 11:10:15 -0600

TIRED OF THE BURNING AND SORE FINGERS IS IT ALL WORTH IT? BS I CAN'T SEEM TO GET REGULATED THIS AM 499 - 30 UNITS OF NOVALOG LAST NIGHT 205 AT BED TIME 50 UNITS OF LANTUS. WHEN CAN I GO BACK TO FEELING "NORMAL"…SLEEP UP 5 OR 6 TIMES TO URINATE THEN UP A COUPLE MORE TIMES FROM THE NIGHTMARES…NEVER HAD NIGHTMARES TILL I STARTED THIS INSULIN SHIT WHEN IS IT ALL GOING TO STOP?????? AND THE NIGHMARES ARE BIZZARE THINKING MY ARM SKIN AT MY ELBOW HAS FALLEN OFF OR IS HANGING I'VE HAD DREAMS BUT THESE ARE REALLY BIZZARE…HAS ANYONE ELSE STARTED HAVING BIZZARE DREAMS AFTER THE START OF TAKING INSULIN? WHO CAN SLEEP AFTER THAT ????? NOT I


6 replies

Cha71
Cha71 2011-02-01 13:42:56 -0600 Report

I sometimes get the cravings at night for some sweets. That is when I get more nightmares. I've been poking the palm of my hand, but you have to relax or it will hurt like a charlie-horse. I also noticed that I was more angry when the Dr. gave me too much medication. I asked my mom and since I don't have it over 200 very often I should only take half as much as my Dr. wanted my too. Not too mention the pain, and this cold weather doesn't help. They finally gave me pain medication, but I don't like taking all the pills they say I have too take.

jjhnpa
jjhnpa 2011-01-31 12:13:21 -0600 Report

i can relate to what you are saying..my fingertips are so sore, i dread testing my bloodsugar anymore. my belly and thighs is so bruised and the night sweats and nightmares are unreal.

Beachbaby2903
Beachbaby2903 2011-01-30 13:45:59 -0600 Report

Yes nightmares aren't from taking insulin, it is a reaction to low bs levels and severe highs!! It causes bad nightmares!! And like someone else suggested you could be going hypo in the night and in that case your body is kicking out sugars to raise it!! You should check your sugars in the night since you're up going to the bathroom and if it's lower eat a snack of 12-15 carbs with protein!! That way it holds your bs steady the rest of the night!!! You may want to talk to your do tor about increasing your lantus to have better control over the 18-24 hour period! I am type 1 and my doc had no clue what she was doing with my medications and I had to do trial and error till I got my lantus to control my bs levels! I find that once I have the right lantus amount in my body the sliding scale of Humulin r is no problem because my body is controlled!! The less lantus I took the harder it was to control whenever I ate something!!! And don't let anyone say that you take too much or too little insulin every body is different and you need to take care of you!!! You can call or text me if you wanna talk ever!! Good luck!!
Xoxo

mlb2292
mlb2292 2011-01-30 12:58:44 -0600 Report

Before I started seeing a diabetic specialist I had insomnia. My sugars were really out of control. I was getting to the point of not trusting what my doctor was telling me that I needed to do. There is nothing wrong with a doctor suggesting different ways to help you control your diabetes, but to what extent is their education in diabetes? I feel like my doctor was doing what he could to help me, but in a way he was making it worse for me. He was not helping me control my blood sugars with the different meds and amounts of meds that he had me taking. If you have not seen a diabetic specialist, I would suggest that you give it some thought. I have never felt better and my blood sugars have never been this good. I really feel like I am getting my life back. Good luck.

realsis77
realsis77 2011-01-30 12:42:36 -0600 Report

I would talk to my doctor and see if he can help. I'm on lantus and humulinR and although lantus does burn at times insulin has been a God send for me. Remember you have many options and there's different insulins and you need to find the right one for you and be patient because working out your correct dose can be a process however once you get it right your numbers will reflect that and you will feel better. Keep a close contact with your doc until you can get it worked out. You also might want to look into injection technique. My injections are completely painless now but at first they did hurt. Also with lantus you can expect some burning. What I do is buy the alochol swabs with benzicaine in them and it numbs the entire area. Its wonderful! You can find them at rite aide for very cheap and they make a huge difference! I wish you the best and stay positive. It will get worked out and then your numbers will reflect that. Keep the carbs at a minimum and this will also help greatly! Let us know how your doing by keeping us posted ok? Remember it does take time so be patient and work with your doc! Good luck!

kdroberts
kdroberts 2011-01-30 12:03:57 -0600 Report

The nightmares might actually tell you something, they are a common symptom of low blood sugar at night. The massive difference in bed and morning readings also suggest reactive hypoglycemia. This is something you need to talk to your doctor about soon. See if they can call medtronic and get you an Ipro trial.